# SDR DXTA201904230182

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 2,314 hours, 1,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 74101652
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECKLIST DAMAGE WAS FOUND TO COMPOSITE PANELS ON UNDERSIDE OF AFT FUSELAGE AREA. ACCOMPLISHED AQRD ENGINEERING REPAIR ORDER NO. ERO-103261 DATED APRIL 15, 2019; BELLY AND WHEEL BIN FAIRINGS - PERMANENT REPAIR.
